| Catalog Number |
CL-07835 |
| Medical Device Problem Codes |
Partial Blockage (1065); Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "there was a frayed portion at the entrance of the sheath, so the guiding catheter that the user normally use could not be inserted.Therefore, the sheath was replaced with a new kit.No injury to the patient occurred.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description